A member asked:

I have had my period twice in 6 weeks both times my period was normal, since sunday have been incredibly nauseas and vomiting occasionally as well as dizzy and tired.... my period ended yesterday... could it be my iud ?

A doctor has provided 1 answer
Dr. John Berryman answered

Specializes in Obstetrics and Gynecology

Vaginal bleeding ?'s: If pregnancy is possible, obtain a serum HCG test, as pregnancies outside the uterus (ectopic) may cause this sort of bleeding. If the test is positive, see your physician, as ectopic pregnancies need immediate attention. If the IUD has been pushed by uterine contractions into the canal, it may cause bleeding, and your birth control from the IUD is diminished.

Answered 10/21/2019

138 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...